| Model Number |
1011493-15 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the herculink elite stent delivery system was removed from the dispenser hoop, and was noted to be bent.The device was unable to be prepared for use as air was seen during pullback.The device was not used and there was no patient involvement and no clinically significant delay in the procedure.An unspecified dilatation catheter was used to continue the procedure.No additional information was provided.